# SDR FDEA201506191919

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048000000
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 241HF UPPER SURFACE WAS DENTED IN SEVERAL LOCATIONS.  FABRICATED A NEW FLOOR PANEL IAW DWG 25-005.  MAJOR REPAIR.
